# SDR GLBA20111011F

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 31,284 hours, 38,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1864
- Condition: Inoperative
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE CAPT RT GLARESHEILD EMERGENCY INSTRUMENT LIGHT IS INOPERATIVE DURING THE MORNING RUNUP.  MX REPLACED THE BULB PN: 1864, OPS CK GOOD IAW BMM 33-10-04.
